# SDR SCNA20251120447S

- Difficulty date: November 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 69,476 hours, 31,162 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPLACED APU REF AMM 49-15-11 FUME EVENT IN CABIN.
